Thomas, Simon & Williams, Jay (2016). The bi-embeddability relation for finitely generated groups II. Archive for Mathematical Logic, 55(3-4), 385-396. Retrieved from https://doi.org/doi:10.7282/T3SX6G69
SubjectsBorel equivalence relation, Recursion theory, Group theory
RightsCopyright for scholarly resources published in RUcore is retained by the copyright holder. By virtue of its appearance in this open access medium, you are free to use this resource, with proper attribution, in educational and other non-commercial settings. Other uses, such as reproduction or republication, may require the permission of the copyright holder.